Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Solving the Bethe-Salpeter equation for bound states of scalar theories in Minkowski space
Author: Kusaka, K.
Simpson, K.
Williams, A.
Citation: Physical Review D: Particles, Fields, Gravitation and Cosmology, 1997; 56(8):5071-5085
Publisher: American Physical Society
Issue Date: 1997
ISSN: 0556-2821
Statement of
Kusaka, Kensuke; Simpson, Ken ; Williams, Anthony
Abstract: We apply the perturbation theory integral representation to solve for the bound state Bethe-Salpeter (BS) vertex for an arbitrary scattering kernel, without the need for any Wick rotation. The results derived are applicable to any scalar field theory (without derivative coupling). It is shown that solving directly for the BS vertex, rather than the BS amplitude, has several major advantages, notably its relative simplicity and superior numerical accuracy. In order to illustrate the generality of the approach we obtain numerical solutions using this formalism for a number of scattering kernels, including cases where the Wick rotation is not possible.
Rights: ©1997 American Physical Society
DOI: 10.1103/PhysRevD.56.5071
Appears in Collections:Aurora harvest 2
Special Research Centre for the Subatomic Structure of Matter publications

Files in This Item:
File Description SizeFormat 
hdl_10920.pdfPublished version343.2 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.